| Model Number |
7133 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed target lesion was located in the right coronary artery.A 2.00mm x 15mm emerge balloon catheter advanced for dilatation.However, during introduction, the shaft broke and was not able to enter the patient's body.The fracture part was removed by pulling it together with the guide.The procedure was completed with another of the same device.There were no patient complications reported.
Event or Problem Description